Discussions Relating to Universal Reconciliation > Lounge

Health warning

<< < (2/16) > >>

reFORMer:
You're very precious.  We'll continue praying and seeking the face of God for you Cardinal.  I have some problems from various steriods given to me.  Weight is one.  Too late in the day for explaining it now.

Once I got victory over sin in my heart and mind, and that was through hell and back, my body came under attack.  For me, I must repeatedly determine that I will be an overcomer.  I don't pray to die so often lately.  Then I have to ask for forgiveness and seek the Lord for a mind to win.  Jesus will give us victory, no matter what our age, if we unwaveringly persist.  That isn't always so hard.  Sometimes it's just a simple request.  "Ask and ye shall receive; for everyone who asketh receiveth."

After days of encountering the mouse and his continued ignoring of the peanut butter on the trap I asked God to make the mouse hungry for peanut butter.  That very evening he was mechanically ushered into the next phase of whatever phases must transpire until a mouse is fully realized.  I'm not so sure how encouraging it is; but, it just happened.

Cardinal:
 :cloud9: Thanks guys; please don't forget to lift Taffy up as he has been battling steroid side effects much longer than I. Another lovely side effect? They suppress your immune system, thus opening you up to continual infections. I find this ironic in a way, since double pneumonia last year was what it was originally prescribed to me for, to clear up inflammation in my lungs. So what was helping me, was literally killing me by dragging out the pneumonia for over 6 months.

To illustrate the effects of this on one scale; prior to last year I was on NO meds of any kind, and continually aggravating doctors because they tended not to believe it at my age (52). Now, ala prednizone, I have 12 daily prescription drugs, which I have been discarding one by one as I feel led to. I have had to stand against a variety things I have never had before, and from what I've been reading, there are many more possible diseases to come from this drug. It should, in my opinion, be taken off the market. Many are suffering from it, according to some sites I have found, some worse than me. All because it was CHEAPER; that just galls me.

And reFormer, that was funny about the mouse and the peanut butter. I'm sure he went to mouse heaven  :winkgrin: Card

Molly:
http://www.marshallprotocol.com/forum2/12438.html


This looks like a kind of interesting website--

I don't know if it is relevant or not. 




Cardinal:
 :cloud9: Thanks Molly!  :HeartThrob:

Redlettervoice:

Card, I "know" that the one you named, predizone, is one of
the really bad ones.  I have watched "two" people in my life
swell really bad and then die.  It only gives "temporal" help
.......none of the "drugs" really "heal" us, they only cover over
the symptoms for which they are prescribed and most of them
do harm in other ways.  I don't know how on earth doctors
can tell which one is doing what.  They are not God.  It takes
the Spirit to reveal some of them to us.  I wish I could get
off all medication, but my blood pressure one sends me into
a real attack in one day.  You know what I say? I say: "I bear
the marks in my body, let no man trouble me henceforth." ha

YOU are going to be here til the course is finished.  Not all
get to finish that course.  Jesus told some "ye shall die in your
sins" which to me means the first realm, but if He has taken
you into the MOST HOLY PLACE, are you not like the woman
that said to her husband, "If He were not pleased with us,
why would he "show" us all this stuff?"

Members in particular..........suffer.........for the sake of the
body of Christ.  Paul did. 

And your suffering is NOT in vain.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version